American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 120 to 142 of 142 found      Go to page: 1 2 3 4 5

[120] M. J. Field. Equivariant dynamical systems . Trans. Amer. Math. Soc. 259 (1980) 185-205. MR 561832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] Louis Block. Simple periodic orbits of mappings of the initial . Trans. Amer. Math. Soc. 254 (1979) 391-398. MR 539925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Ricardo Mañé. Expansive homeomorphisms and topological dimension . Trans. Amer. Math. Soc. 252 (1979) 313-319. MR 534124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Miroslav Benda. Modeloids. I . Trans. Amer. Math. Soc. 250 (1979) 47-90. MR 530044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Ethan M. Coven, G. A. Hedlund and Frank Rhodes. The commuting block maps problem . Trans. Amer. Math. Soc. 249 (1979) 113-138. MR 526313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] R. Ellis and S. Glasner. Pure weak mixing . Trans. Amer. Math. Soc. 243 (1978) 135-146. MR 0494022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Louis Block. Continuous maps of the interval with finite nonwandering set . Trans. Amer. Math. Soc. 240 (1978) 221-230. MR 0474240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Douglas C. McMahon. Relativized weak disjointness and relatively invariant measures . Trans. Amer. Math. Soc. 236 (1978) 225-237. MR 0467704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Louis Block. Topological entropy at an $u$-explosion . Trans. Amer. Math. Soc. 235 (1978) 323-330. MR 0461578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Louis Block. An example where topological entropy is continuous . Trans. Amer. Math. Soc. 231 (1977) 201-213. MR 0461582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] H. B. Keynes and D. Newton. Real prime flows . Trans. Amer. Math. Soc. 217 (1976) 237-255. MR 0400189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] D. McMahon and T. S. Wu. On the connectedness of homomorphisms in topological dynamics . Trans. Amer. Math. Soc. 217 (1976) 257-270. MR 0413067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Diane Laison and Gary Laison. Topological dynamics on $C\sp *$-algebras . Trans. Amer. Math. Soc. 204 (1975) 197-205. MR 0358365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Robert J. Sacker and George R. Sell. Finite extensions of minimal transformation groups . Trans. Amer. Math. Soc. 190 (1974) 325-334. MR 0350715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Karl Sigmund. On dynamical systems with the specification property . Trans. Amer. Math. Soc. 190 (1974) 285-299. MR 0352411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Shmuel Glasner. Topological dynamics and group theory . Trans. Amer. Math. Soc. 187 (1974) 327-334. MR 0336723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Robert Ellis. The Veech structure theorem . Trans. Amer. Math. Soc. 186 (1973) 203-218. MR 0350712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] David Ruelie. Statistical mechanics on a compact set with $Z^{v}$ action satisfying expansiveness and specification . Trans. Amer. Math. Soc. 185 (1973) 237-251. MR 0417391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Rufus Bowen. Topological entropy for noncompact sets . Trans. Amer. Math. Soc. 184 (1973) 125-136. MR 0338317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] R. Bowen. Erratum to ``Entropy for group endomorphisms and homogeneous spaces'' . Trans. Amer. Math. Soc. 181 (1973) 509-510. MR 0320271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Karl Petersen and Leonard Shapiro. Induced flows . Trans. Amer. Math. Soc. 177 (1973) 375-390. MR 0322839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] William A. Veech. A fixed point theorem-free approach to weak almost periodicity . Trans. Amer. Math. Soc. 177 (1973) 353-362. MR 0343254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Ping-fun Lam. Equicontinuity and indivisibility in transformation groups . Trans. Amer. Math. Soc. 174 (1972) 399-424. MR 0309090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 142 of 142 found      Go to page: 1 2 3 4 5